# SDR SWIA2019122747223

- Difficulty date: November 20, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 333 WAS CORRODED ON THE FORWARD & AFT WEB AND LOWER FLANGE STRINGER 25R TO  26L.   REMOVED AND REPLACED THE FRAME IAW SRM 51-42-06, AND DWGS 601R31111 REV E, 601R31022 REV B,  AND 601R32004 REV N.
